MedElevator Войти в исследования
← Поиск публикаций

DOI 10.12890/2020_001744

Медицинская библиотека · European journal of case reports in internal medicine · 2020

A Case of Alveolar Haemorrhage Induced by Iodinated Contrast Medium Use.

Ugajin Motoi, Ishiguro Nobuo, Kani Hisanori, Hattori Hideo

СтатьяПеревод в очереди

Аннотация

UNLABELLED: An 81-year-old man complaining of exertional dyspnoea underwent coronary angiography using an iodinated contrast medium. After angiography, the patient required systemic corticosteroid therapy because of respiratory failure due to alveolar haemorrhage. Percutaneous coronary intervention was performed 29 days after angiography using the same contrast medium. After the intervention, the patient required intubated mechanical ventilation and renal replacement therapy. Bronchoalveolar lavage was bloody with many haemosiderin-filled macrophages. Systemic corticosteroid therapy again improved his clinical condition. Iodinated contrast media may cause alveolar haemorrhage and re-exposure to contrast media may induce a more severe adverse reaction.

LEARNING POINTS: Iodinated contrast media may cause alveolar haemorrhage.Re-exposure to iodinated contrast media may induce a more severe adverse reaction.

Для цитирования: Ugajin Motoi, Ishiguro Nobuo, Kani Hisanori, Hattori Hideo. A Case of Alveolar Haemorrhage Induced by Iodinated Contrast Medium Use.. European journal of case reports in internal medicine. 2020. DOI: 10.12890/2020_001744.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.